Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
268 Publications
1998 | Journal Article | LibreCat-ID: 40200
Rösler M, Voit M. Markov Processes Related with Dunkl Operators. Advances in Applied Mathematics. 1998;21(4):575-643. doi:10.1006/aama.1998.0609
LibreCat
| DOI
1997 | Journal Article | LibreCat-ID: 40205
Rösler M, Voit M. An Uncertainty Principle for Ultraspherical Expansions. Journal of Mathematical Analysis and Applications. 1997;209(2):624-634. doi:10.1006/jmaa.1997.5386
LibreCat
| DOI
1997 | Journal Article | LibreCat-ID: 34903
DABERKOW M, FIEKER C, Klüners J, et al. KANT V4. Journal of Symbolic Computation. 1997;24(3-4):267-283. doi:10.1006/jsco.1996.0126
LibreCat
| DOI
1997 | Journal Article | LibreCat-ID: 34904
Klüners J, Pohst M. On Computing Subfields. Journal of Symbolic Computation. 1997;24(3-4):385-397. doi:10.1006/jsco.1996.0140
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40207
Rösler M. Trigonometric convolution structures on Z derived from Jacobi polynomials. Journal of Computational and Applied Mathematics. 1995;65(1-3):357-368. doi:10.1016/0377-0427(95)00122-0
LibreCat
| DOI
1995 | Journal Article | LibreCat-ID: 40208
Rösler M. On the dual of a commutative signed hypergroup. Manuscripta Mathematica. 1995;88(1):147-163. doi:10.1007/bf02567812
LibreCat
| DOI
1993 | Journal Article | LibreCat-ID: 40216
Lasser R, Rösler M. A note on property (T) of orthogonal polynomials. Archiv der Mathematik. 1993;60(5):459-463. doi:10.1007/bf01202312
LibreCat
| DOI
1991 | Journal Article | LibreCat-ID: 40218
Lasser R, Rösler M. Linear mean estimation of weakly stationary stochastic processes under the aspects of optimality and asymptotic optimality. Stochastic Processes and their Applications. 1991;38(2):279-293. doi:10.1016/0304-4149(91)90095-t
LibreCat
| DOI